tinymortal (tinymortal) wrote in menstrual_cups,
tinymortal
tinymortal
menstrual_cups

paragards & lunette cup

I posted this to IUD_Divas but part of me wonders if this could also be caused by menstrual cups?

Paragard Period Aftermath
I got my copper IUD friend in Feb 08 -- so I'm headed towards period #11 soon. Bleeding is still heavy but the cramps have gotten much much more tolerable -- almost non-existent. I started using a Lunette menstrual cup around period #4 and it is amazing. Weird to get used to but tampons/pads were not gonna dam this flow!

Any how, my issue is this: I've noticed for the last couple periods that I have the weirdest discharge at the end of my period. Like after the 6-7 day blood flow, there is like 2 days of serious amounts of almost snot-like [in consistency - not color!] discharge. It doesn't smell yeasty or anything - so I know it's not yeast infection.  [And there's no itching/burning and i'm std-free]

Has anyone else experienced anything like this?

 

Tags: iud, lunette
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments